# SDR CA141027004

- Difficulty date: October 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 36,750 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E, A

## Discrepancy

(CAN) EXPERIENCED OIL ODOR IN THE CABIN ON RETURN TRIP.  ON GROUND TROUBLESHOOTING, REVEALED OIL LEAKING FROM THE INTAKE HOUSING.  GROUND CREW PERFORMED A GROUND RUN AND FOUND MORE OIL LEAKING FROM THE INTAKE. TROUBLESHOOTING ONGOING.
